American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 191 found      Go to page: 1 2 3 4 > >>

[1] Joseph Auslander, Gernot Greschonig and Anima Nagar. Reflections on equicontinuity. Proc. Amer. Math. Soc. 142 (2014) 3129-3137.
Abstract, references, and article information   
View Article: PDF

[2] Sylvie Ruette and L’ubomír Snoha. For graph maps, one scrambled pair implies Li-Yorke chaos. Proc. Amer. Math. Soc. 142 (2014) 2087-2100.
Abstract, references, and article information   
View Article: PDF

[3] Geng Tian and Bingzhe Hou. Limits of J-class operators. Proc. Amer. Math. Soc. 142 (2014) 1663-1667.
Abstract, references, and article information   
View Article: PDF

[4] James C. Robinson. Log-Lipschitz embeddings of homogeneous sets with sharp logarithmic exponents and slicing products of balls. Proc. Amer. Math. Soc. 142 (2014) 1275-1288.
Abstract, references, and article information   
View Article: PDF

[5] Piotr Kościelniak, Piotr Oprocha and Murat Tuncali. Hereditarily indecomposable inverse limits of graphs: shadowing, mixing and exactness. Proc. Amer. Math. Soc. 142 (2014) 681-694.
Abstract, references, and article information   
View Article: PDF

[6] Lori Alvin. Hofbauer towers and inverse limit spaces. Proc. Amer. Math. Soc. 141 (2013) 4039-4048.
Abstract, references, and article information   
View Article: PDF

[7] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information   
View Article: PDF

[8] Sol Schwartzman. Asymptotic cycles for actions of Lie groups. Proc. Amer. Math. Soc. 141 (2013) 1673-1677.
Abstract, references, and article information   
View Article: PDF

[9] Yonatan Gutman and Hanfeng Li. A new short proof for the uniqueness of the universal minimal space. Proc. Amer. Math. Soc. 141 (2013) 265-267.
Abstract, references, and article information   
View Article: PDF

[10] Amir Bahman Nasseri. On the existence of $J$-class operators on Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 3549-3555.
Abstract, references, and article information   
View Article: PDF

[11] Joshua J. Clemons. Connectivity of Julia sets for Weierstrass elliptic functions on square lattices. Proc. Amer. Math. Soc. 140 (2012) 1963-1972.
Abstract, references, and article information   
View Article: PDF

[12] Jan van Mill and Murat Tuncali. Plane continua and totally disconnected sets of buried points. Proc. Amer. Math. Soc. 140 (2012) 351-356. MR 2833545.
Abstract, references, and article information   
View Article: PDF

[13] Eleonora Pinto de Moura, James C. Robinson and J. J. Sánchez-Gabites. Embedding of global attractors and their dynamics. Proc. Amer. Math. Soc. 139 (2011) 3497-3512. MR 2813382.
Abstract, references, and article information   
View Article: PDF

[14] Wojciech Bułatek and Brunon Kamiński. On the topological Kolmogorov property of the Chacon and Petersen subshifts. Proc. Amer. Math. Soc. 139 (2011) 1735-1741. MR 2763761.
Abstract, references, and article information   
View Article: PDF

[15] Piotr Koscielniak and Piotr Oprocha. Shadowing, entropy and a homeomorphism of the pseudoarc. Proc. Amer. Math. Soc. 138 (2010) 1047-1057. MR 2566570.
Abstract, references, and article information   
View Article: PDF

[16] Bingzhe Hou, Puyu Cui and Yang Cao. Chaos for Cowen-Douglas operators. Proc. Amer. Math. Soc. 138 (2010) 929-936. MR 2566559.
Abstract, references, and article information   
View Article: PDF

[17] Chris Good and Sina Greenwood. Continuity in separable metrizable and Lindelöf spaces. Proc. Amer. Math. Soc. 138 (2010) 577-591. MR 2557175.
Abstract, references, and article information   
View Article: PDF

[18] L. Koss. A fundamental dichotomy for Julia sets of a family of elliptic functions. Proc. Amer. Math. Soc. 137 (2009) 3927-3938. MR 2529903.
Abstract, references, and article information   
View Article: PDF

[19] Eli Glasner and Vladimir V. Uspenskij. Effective minimal subflows of Bernoulli flows. Proc. Amer. Math. Soc. 137 (2009) 3147-3154. MR 2506474.
Abstract, references, and article information   
View Article: PDF

[20] Piotr Oprocha and Marta Stefánková. Specification property and distributional chaos almost everywhere. Proc. Amer. Math. Soc. 136 (2008) 3931-3940. MR 2425733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hisao Kato and Christopher G. Mouron. Hereditarily indecomposable compacta do not admit expansive homeomorphisms. Proc. Amer. Math. Soc. 136 (2008) 3689-3696. MR 2415056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marcy Barge and Beverly Diamond. Cohomology in one-dimensional substitution tiling spaces. Proc. Amer. Math. Soc. 136 (2008) 2183-2191. MR 2383524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. J. Sánchez-Gabites and J. M. R. Sanjurjo. On the topology of the boundary of a basin of attraction. Proc. Amer. Math. Soc. 135 (2007) 4087-4098. MR 2341961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Judy Kennedy. Collapsed indecomposable continua in area preserving two-dimensional dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 2073-2080. MR 2299483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Manuel A. Morón and Francisco R. Ruiz del Portal. A note about the shape of attractors of discrete semidynamical systems. Proc. Amer. Math. Soc. 134 (2006) 2165-2167. MR 2215789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bas Lemmens and Colin Sparrow. A note on periodic points of order preserving subhomogeneous maps. Proc. Amer. Math. Soc. 134 (2006) 1513-1517. MR 2199200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems II. Proc. Amer. Math. Soc. 133 (2005) 3473-3483. MR 2163582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. Bezuglyi, A. H. Dooley and K. Medynets. The Rokhlin lemma for homeomorphisms of a Cantor set. Proc. Amer. Math. Soc. 133 (2005) 2957-2964. MR 2159774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kamlesh Parwani. Monotone periodic orbits for torus homeomorphisms. Proc. Amer. Math. Soc. 133 (2005) 1677-1683. MR 2120254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jie-Hua Mai. Devaney's chaos implies existence of $s$-scrambled sets. Proc. Amer. Math. Soc. 132 (2004) 2761-2767. MR 2054803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 191 found      Go to page: 1 2 3 4 > >>